×

zbMATH — the first resource for mathematics

Differentiable solutions of algebraic equations on manifolds. (English) Zbl 0253.53034

MSC:
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] BLAIR, D. E., Geometry of manifolds with structural group U(ri)O(s). J. Dif-ferential Geometry 2 (1970), 155-167. · Zbl 0202.20903
[2] GOLDBERG, S. L, Framed manifolds. Differential Geometry, in honor of Kentar Yano, Kinokuniya, Tokyo (1972), 121-132. · Zbl 0243.53036
[3] GOLDBERG, S. I. AND K. YANO, Polynomial structures on manifolds. Kdai Math Sem. Rep.22 (1970), 199-218. · Zbl 0194.52702
[4] GOLDBERG, S. I. AND K. YANO, On normal globally framed /-manifolds. Thoku Math. J. 22 (1970), 362-370 · Zbl 0203.54103
[5] GOLDBERG, S. I. AND K. YANO, Globally framed /-manifolds. Illinois J. Math. 15 (1971), 456-474 · Zbl 0215.23002
[6] NAKAGAWA, H., /-structures induced on submamfolds in spaces almost Hermitia or Kaehlerian. Kdai Math. Sem. Rep.18 (1966), 161-183. · Zbl 0146.17801
[7] YANO, K., On a structure denned by a tensor field / of type (1, 1) satisfyin /+/=0. Tensor 14 (1963), 99-109. · Zbl 0122.40705
[8] WALKER, A. G., Almost product structures. Proceedings of the third Symposiu in Pure Mathematics of the American Mathematical Society, 3 (1961), 94-100.
[9] WALKER, A. G., Connexions for parallel distributions in the large (II). Quart. J. Math Oxford (2), 9 (1958), 221-231. · Zbl 0093.35702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.